# SDR 98ZZZX1654

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7201Q
- Make and model: Cessna 172L
- Aircraft serial: 17260501
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12600741
- Condition: Worn
- Location: Elevator Trim
- Part time: 4,749 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD EXCESSIVE PLAY. MAXIMUM PLAY .131 - HAS .330 PLAY.  INSTALLED NEW PART.
